# SDR UPS08852147

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE NOT SECURE.  RESECURED SLIDE HALVES AND SLIDE COVER TO ENTRY DOOR PER MM 25-60-01-2.
